MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The stenosed target lesion was located in the iliac artery.A 6.0x30x75cm express ld iliac stent was selected for use.However, it was noticed during preparation that the stent came off the balloon before inserted into the sheath.There were no reported complications nor injuries on the patient.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The stenosed target lesion was located in the iliac artery.A 6.0x30x75cm express ld iliac stent was selected for use.However, it was noticed during preparation that the stent came off the balloon before inserted into the sheath.There were no reported complications nor injuries on the patient.It was further reported that the stent did not dislodged as previously reported but the stent moved a short distance from the stent delivery system and was no longer centered over the balloon.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13044638
Report Number2134265-2021-15711
Device Sequence Number5409471
Product Code NIO
UDI-Device Identifier08714729579656
UDI-Public08714729579656
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2024
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0027887104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown